MathSciNet Relay Station
MathSciNet bibliographic data
MR595047 65N30 (47A10 65J10)
Descloux, Jean; Luskin, Mitchell; Rappaz, Jacques Approximation of the spectrum of closed operators: the determination of normal modes of a rotating basin. Math. Comp. 36 (1981), no. 153, 137–154.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement